# SDR CALA2010051000192

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N27610
- Make and model: Boeing 737524
- Aircraft serial: 27323
- Aircraft time: 41,058 hours, 21,982 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STA 344 BETWEEN LBL 10 AND RBL 10 SEE WORK CARD MASTER PANEL CLOSE ZONE 107C SEQ 1007 FOR FLOOR PANELS INSTALLATION.  REPAIRED CABIN FLOORBEAM STA 344 UPPER CORD BETWEEN BLL 10 AND RBL 10 PER ECRA 5310-01490.
